You can now leave comments on the articles that matter to you. Find out more here

What is a Glo Cart and can you overdose on it?

Eve Edwards June 7, 2022
World Health Organisation Calls For Regulation Of Ecigarettes
Photo by Dan Kitwood/Getty Images

Featured

Glo Cart has addressed concerns regarding the use of its vapes as allegations circulate on the internet that a young user overdosed on the cartridges. The company has provided a statement on the safety of its vape cartridges, citing fake versions as the real cause for concern.

Photo by Antoine Antoniol/Getty Images

What are Glo Cart vapes?

If you’re only just hearing about Glo Cart vapes, you might be curious to know what they are and how they work.

Glo sells cannabis oil and vapes on its website with ‘flavours’ retailing for between $20 and $30. Essentially Glo Carts (and unfortunate black market offshoots) are THC vapes people can smoke to get high.

On the official Glo website, the company states its manufacturers are “one of only a few companies that test their products for vitamin E acetate”.

  • TRENDING: Judy Larson is going viral because Twitter hates Karens

Glo makes statement in wake of rising concern

Amid growing concerns online over the use of vapes, Glo Cart provided a statement on its website: “We at Glo would like to extend our heartfelt condolences to all the families coping with loss, due to the vaping illnesses, and to people who may have encountered hospitalisation from the use of carts produced by villainous, greedy manufacturers, who unfortunately share our industry.”

Glo Cart said people should purchase its vapes rather than black market alternatives, stating: “This way you can guarantee you’re not buying Glo Carts fake and you’re getting the benefits you’re expecting for this product without worrying about the risks.”

A Reddit user claims Glo Cart vapes are one of the most popularly faked THC cartridges.

  • WATCH: President Zelensky’s firm response to Newsmax’s Rob Schmitt

Can you overdose on vapes and what does it mean to ‘green out’?

With the rising popularity of vaping THC, concerns over safety has also grown. While the negative effects of tobacco are well known, some have concernz over the potential health complications to come from the use of vapes and e-cigarettes.

The National Library of Medicine published a report in January 2022 about vaping-associated pulmonary injury (VAPI), also known as e-cigarette or vaping product use associated lung injury (EVALI). The report describes it as “an acute or subacute respiratory illness”. The National Library also claimed there is “an ongoing epidemic of EVALI across the United States”.

In terms of overdosing, Medical News Today reports you can overdose on nicotine, but in rare circumstances. The Recovery Village reports a vaping overdose is also possible.

However, when it comes to OD-ing on THC cartridges, or “greening out” as one viral TikTok video put it, this is possible, though uncommon. The slang term “to green out” grew in popularity with the rise in accessibility of THC vape products and is defined as consuming too much THC (via smoking, vaping or ingesting edibles) to the point where the body’s endocannabinoid system (responsible for the “high” THC provides) becomes overwhelmed.

As explained by this video, the reaction is an all-body “freak out”. Physical symptoms can include nausea, dizziness, dry mouth, vomiting, increased heart rate and feeling weak. In some cases people can feel as though they’re about to pass out.

Psychological symptoms of “greening out” include paranoia, anxiety and spiralling thoughts.

“Greening out” is not fatal and these symptoms pass on their own in most cases.

There is no record of anyone overdosing after using a Glo Cart vape so online allegations are firmly in the rumour mill at the moment.

The best way to care for someone who is “greening out” is to manage their symptoms by keeping them comfortable, hydrated, reassured and feeling safe. If their condition doesn’t improve, it may help to call for medical assistance. Blood pressure should be monitored to ensure it doesn’t drop too low, which could cause fainting and other ill effects.

The Menu | Official Teaser Trailer

BridTV
10290
The Menu | Official Teaser Trailer
https://i.ytimg.com/vi/CAWZMssP3gM/hqdefault.jpg
1023730
1023730
center
22886
Thoughts? Comment Below
LOGIN to Comment
LOGIN to Comment
Have something to tell us about this article?
Let us know
Eve spends her days writing about everything culture-related. From celebrity news to music, film and television, Eve covers all bases. When she’s not writing you can find her making music or mastering the art of homemade pasta.